# SDR SWAA2015110245670

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 27,573 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717011000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERIES FAIL CAPACITY TEST AT LOCATION M01674.  R & R BATTERY PACK IAW AMM.
